Geometric maximizers of Schatten norms of some convolution type integral operators

File Description SizeFormat 
rs-2017-06-30.pdfAccepted version299.13 kBAdobe PDFView/Open
Title: Geometric maximizers of Schatten norms of some convolution type integral operators
Authors: Ruzhansky, M
Suragan, D
Item Type: Journal Article
Abstract: In this paper we prove that the ball is a maximizer of the Schatten p-norm of some convolution type integral operators with non-increasing kernels among all domains of a given measure in Rd. We also show that the equilateral triangle has the largest Schatten p-norm among all triangles of a given area. Some physical motivations for our results are also presented.
Issue Date: 13-Jul-2017
Date of Acceptance: 25-Apr-2017
ISSN: 0022-247X
Publisher: Elsevier
Start Page: 444
End Page: 456
Journal / Book Title: Journal of Mathematical Analysis and Applications
Volume: 456
Issue: 1
Copyright Statement: © 2017, Elsevier. Licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International
Sponsor/Funder: Engineering & Physical Science Research Council (EPSRC)
The Leverhulme Trust
The Leverhulme Trust
Funder's Grant Number: EP/K039407/1
Keywords: Science & Technology
Physical Sciences
Mathematics, Applied
Integral operators
Singular value
Schatten class
Geometric maximizer
35P99, 47G40, 35S15
0101 Pure Mathematics
0102 Applied Mathematics
0906 Electrical And Electronic Engineering
General Mathematics
Publication Status: Accepted
Appears in Collections:Pure Mathematics
Faculty of Natural Sciences

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx